unsure of laxatives reactions (pain) - IBS Constipation (IBS-C) and Chronic Constipation - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo

unsure of laxatives reactions (pain)

laxatives ibs-c pain stabbing constipation mucus toilet bowel

  • Please log in to reply
No replies to this topic

#1 seahorse

seahorse

    Regular Member

  • Members
  • PipPip
  • 45 posts

  • IBS Penpal
  • Country:United Kingdom

Posted 28 February 2015 - 01:16 PM

Advertisement

so yesterday I took 8 sachets of this laxative (movicol) which my gastro. prescribed me, 8 being the recommended dose for fecal impaction. and the same thing happend which happens everytime Ive taken laxatives.

 

I have this pain on my right side just below my ribs most of the time anyway. but after ive taken laxatives this pain gets loads worse, it feels like stabbing. then I'll go to the toilet, do my stuff. then after everythings done I will poo loads of mucus for about 2-3 days after.

 

does anyone else get this? could it be something to do with my liver? i used to drink an incredible amount of alchohol. about half a year ago last summer I went on a mega drinking binge and was drinking everyday for almost 2 months. (I used to drink vodka straight from a large wine glass to relax then everything else on top of that when i went out)

 

 







Also tagged with one or more of these keywords: laxatives, ibs-c, pain, stabbing, constipation, mucus, toilet, bowel


Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here